A note on determinacy

J.W. Bruce, M.A.S. Ruas, M.J. Saia

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    In this paper, we present a particularly simple and direct proof that the set of noncontact-sufficient (K-sufficient) germs are of infinite codimension. Our proof gives, for each k, an integer r with the property that almost all r-jets over any k-jet z is K-sufficient. Similar results are obtained for A or right-left equivalence when the source and target dimensions (n, p) are (2, 2) and (2, 3).
    Original languageEnglish
    Pages (from-to)865-871
    JournalProceedings of the American Mathematical Society
    Volume115
    Issue number3
    Publication statusPublished - 1992

    Fingerprint Dive into the research topics of 'A note on determinacy'. Together they form a unique fingerprint.

  • Cite this

    Bruce, J. W., Ruas, M. A. S., & Saia, M. J. (1992). A note on determinacy. Proceedings of the American Mathematical Society, 115(3), 865-871. http://www.jstor.org/stable/2159239